I have some combined symptoms, but the only conclusion my gynecologist(s) come to is endometriosis. Last fall, I began to experience unspecific abdominal pain in the right side (I had been off birth control for 10 months after using it for 12 years). I had ultrasounds and MRI, but nothing showed up other than the pain.
In February, I began to have alternating periods of vaginal dryness, white discharge, lack of discharge and irritation on my labia/clitoris right before my period and then it returned after. I was diagnosised with an unspecific bacterial infection (which was thought to be a yeast infections). The abdominal pain continued, so the doctor prescribed a low dose birth control and suggest laproscopy (which I can't get at the moment because of my insurance). The suppositories helped a bit, but the problem did not go away. I was given another medication and this did not help. I went to another doctor and she said some of the symptoms might be related to the low dosage of estogen in the pills, so she prescribed Orthrocyclen and suggested I take it continously to alleviate the endometriosis. It helped initially, but I still have alternatining periods of strange discharge and redness along with the constant abdominal pain. I am now on the 2nd month of the pill. Two days a month I seem to be normal with my normal discharge and on these two days, I don't have abdominal pain. I've had smears done, but they come our normal. The abdominal pain and vaginal discomfort seem to be connected, but this does not seem to be normal for endometriosis. I am wary about having surgery and not having the problem solved. Any ideas or people with similar symptoms?
It is really beginning to affect my life because I get depressed over the pain (which restricts me from exercising and now I've gained a little weight). I also also very irritable with my work colleagues....I am 33, in a relationship and have never been pregnant. Thanks for any advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?